American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A42) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[2] Stanley E. Payne. A restriction on the parameters of a subquadrangle. Bull. Amer. Math. Soc. 79 (1973) 747-748. MR 0319791.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1